×

Found 17,493 Documents (Results 1–100)

Differential equations in Banach spaces with an noninvertible operator in the principal part and nonclassical initial conditions. (English. Russian original) Zbl 07831286

J. Math. Sci., New York 279, No. 5, 691-700 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 120-129 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software